# SDR SWAA2024070302016

- Difficulty date: June 15, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 Lbl 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 312 WL282 LBL 33 CRACKED (ABOVE L-1 DOOR CUTOUT).<[01] TASK ACCOMPLISHED ON GENERAL EA\ M-22-153-01244;[02] VERIFIED STEP 1
